# SDR SWAA2024060397789

- Difficulty date: June 2, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 57,408 hours, 34,468 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: UNKNOWN
- Condition: Blown
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

#3 TIRE BLOWN ON TAKEOFF. NO OVERWEIGHT LANDING.<[01] ? LP 2593500 AP 4167342 C/W TIRE BURST INSPECTION REF AMM 05-51-54 NO DEFECTS NOTED. R&R #3 AND #4 WHEEL ASSEMBLIES PER AMM 32-45-11
